Please read these instructions before posting any event on Fermilab Indico

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

 

mu2e Meeting

US/Central
Curia II (Fermilab)

Curia II

Fermilab

Description
Meeting for interested groups to discuss possibility for muon to electron conversion experiment at Fermilab
  • Friday, 15 September
    • 9:00 AM 9:10 AM
      Welcome 10m Curia II

      Curia II

      Fermilab

      Introductory remarks
      document
    • 9:10 AM 9:15 AM
      Organization 5m Curia II

      Curia II

      Fermilab

      Speaker: Dr Steve Geer
      Slides
    • 9:15 AM 9:45 AM
      mu to e Conversion Physics 30m Curia II

      Curia II

      Fermilab

      Speaker: Dr Marciano William (BNL)
      Slides
    • 9:45 AM 10:15 AM
      Theory Motivation and Discussion 30m Curia II

      Curia II

      Fermilab

      Speaker: Dr Andre de Gouvea (Northwestern University)
      Slides
    • 10:15 AM 10:35 AM
      break 20m Curia II

      Curia II

      Fermilab

    • 10:35 AM 10:45 AM
      Brief RSVP History 10m Curia II

      Curia II

      Fermilab

      Speaker: Dr Peter Yamin
      Slides
    • 10:45 AM 11:15 AM
      MECO Overview 30m Curia II

      Curia II

      Fermilab

      Speaker: Prof. James Miller (Boston University)
      Slides
    • 11:15 AM 11:25 AM
      FNAL Beam Study Activities for me2e 10m Curia II

      Curia II

      Fermilab

      Speaker: Dr Steve Geer
      Slides
    • 11:25 AM 12:10 PM
      Fermilab Complex and Evolution for NuMI and mu2e 45m Curia II

      Curia II

      Fermilab

      Speaker: Dr Dave McGinnis
      Slides
    • 12:10 PM 12:15 PM
      SNuMI Phase 1 and 2 Status 5m Curia II

      Curia II

      Fermilab

      Speaker: Dr Alberto Marchionni (Fermilab)
      Slides
    • 12:15 PM 12:30 PM
      Experiment Location: Options 15m Curia II

      Curia II

      Fermilab

      Speaker: Dr Dixon Bogert
      Slides
    • 12:30 PM 1:30 PM
      lunch 1h Curia II

      Curia II

      Fermilab

    • 1:30 PM 2:00 PM
      Rebunching 30m Curia II

      Curia II

      Fermilab

      Speaker: Dr Dave Neuffer (Fermilab)
      Slides
    • 2:00 PM 2:30 PM
      Slow Extraction and Radiation Issues 30m Curia II

      Curia II

      Fermilab

      Speaker: Dr Eric Prebys (Fermilab)
      Slides
    • 2:30 PM 3:00 PM
      Getting the Extinction Factor - BNL History 30m Curia II

      Curia II

      Fermilab

      Speakers: Prof. Bill Molzon (UC Irvine), Dr Kevin Brown (Brookhaven)
      Slides
    • 3:00 PM 3:15 PM
      Extinction Factor at FNAL: Ideas and Discussion 15m Curia II

      Curia II

      Fermilab

      Speakers: Dr Chuck Ankenbrandt (Fermilab), Dr Milorad Popovic (Fermilab)
      Slides
    • 3:15 PM 3:30 PM
      Discussion 15m Curia II

      Curia II

      Fermilab

    • 3:30 PM 4:00 PM
      break 30m Curia II

      Curia II

      Fermilab

    • 4:00 PM 5:00 PM
      Wine and Cheese Talk 1h Curia II

      Curia II

      Fermilab

      Speakers: Prof. Bill Molzon (UC Irvine), Dr Dave McGinnis
      Slides
    • 5:00 PM 6:00 PM
      Extra Discussion (if needed) 1h Curia II

      Curia II

      Fermilab

    • 6:00 PM 7:00 PM
      Social hour 1h Curia II (Users' Center)

      Curia II

      Users' Center

    • 7:00 PM 9:00 PM
      Dinner 2h Curia II (TBD)

      Curia II

      TBD

  • Saturday, 16 September
    • 9:00 AM 9:40 AM
      MECO: Beam, Magnets, Background, Simulations 40m Curia II

      Curia II

      Fermilab

      Speaker: Prof. Bill Molzon (UC Irvine)
      Slides
    • 9:40 AM 10:20 AM
      MECO Magnet 40m Curia II

      Curia II

      Fermilab

      Speaker: Brad Smith (MIT/PSFC)
      Slides
    • 10:20 AM 10:30 AM
      break 10m Curia II

      Curia II

      Fermilab

    • 10:30 AM 11:00 AM
      MECO: Detectors 30m Curia II

      Curia II

      Fermilab

      Speaker: Prof. Paul Souder (Syracuse University)
      Slides
    • 11:00 AM 11:30 AM
      PRISM: Minimum Beam Intensity Requirements 30m Curia II

      Curia II

      Fermilab

      Speaker: Prof. Yoshi Kuni (Osaka University)
      Slides
    • 11:30 AM 12:00 PM
      Report from Steering Committee and What's Next 30m Curia II

      Curia II

      Fermilab

      Speaker: Dr Steve Geer